# SDR GTIA2020111935453

- Difficulty date: November 18, 2020
- Submitted: November 19, 2020
- Operation: Air carrier
- Aircraft: N653NK
- Make and model: Airbus A320-232
- Aircraft serial: 8012
- Aircraft time: 8,646 hours, 4,304 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Installed
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING PASSENGER/CREW DOOR INSPECTION, R1 DOOR SLIDE WAS FOUND WITH SAFETY PIN INSTALLED.  REMOVED SAFETY PIN FROM R1 DOOR ESCAPE SLIDE, IAW 25-62-44-000-84.
